IJPAM: Volume 91, No. 1 (2014)


Anuradha Gupta$^1$, Neha Bhatia$^2$
$^1$Department of Mathematics
Delhi College of Arts and Commerce
University of Delhi
Delhi, 110023, INDIA
$^2$Department of Mathematics
University of Delhi
Delhi, 110007, INDIA

Abstract. In this paper we discuss the conditions for a composition operator and a weighted composition operator to be $(n,k)$-quasiparanormal and $(n,k)$-quasi-*-paranormal operator.

Received: July 11, 2013

AMS Subject Classification: 47B20, 47B33, 47B38

Key Words and Phrases: hyponormal operators, expectation operators, composition operators, weighted composition operators

Download paper from here.

DOI: 10.12732/ijpam.v91i1.3 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 91
Issue: 1